American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 114 found      Go to page: 1 2 3 4

[61] Erik Guentner, Nigel Higson and Jody Trout. Equivariant $E$-theory for $C^*$-algebras. Memoirs of the AMS 148 (2000) MR 1711324.
Book volume table of contents

[62] Joachim Zacharias. Continuous tensor products and Arveson's spectral $C^*$-algebras. Memoirs of the AMS 143 (2000) MR 1643205.
Book volume table of contents

[63] Robert Lauter. The length of $C^\ast$-algebras of $\mathrm{b}$-pseudodifferential operators. Proc. Amer. Math. Soc. 128 (2000) 1955-1961. MR 1694871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Bertrand Monthubert. Errata to ``Pseudodifferential calculus on manifolds with corners and groupoids''. Proc. Amer. Math. Soc. 128 (2000) 627 - 627. MR 1716825.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Huaxin Lin. When almost multiplicative morphisms are close to homomorphisms. Trans. Amer. Math. Soc. 351 (1999) 5027-5049. MR 1603918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Jesper Villadsen. On the stable rank of simple C*-algebras. J. Amer. Math. Soc. 12 (1999) 1091-1102. MR 1691013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Bertrand Monthubert. Pseudodifferential calculus on manifolds with corners and groupoids. Proc. Amer. Math. Soc. 127 (1999) 2871-2881. MR 1600121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Akitaka Kishimoto and Alex Kumjian. The Ext class of an approximately inner automorphism. Trans. Amer. Math. Soc. 350 (1998) 4127-4148. MR 1608321.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Beatriz Abadie, Søren Eilers and Ruy Exel. Morita equivalence for crossed products by Hilbert $C^\ast$-bimodules. Trans. Amer. Math. Soc. 350 (1998) 3043-3054. MR 1467459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Donggeng Gong. Equivariant Novikov conjecture for groups acting on Euclidean buildings. Trans. Amer. Math. Soc. 350 (1998) 2141-2183. MR 1433118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Liangqing Li. Cellular filtration of K-theory and determinants of $C^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 2637-2642. MR 1389529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Carla Farsi and Neil Watling. Fixed point subalgebras of rational higher-dimensional non-commutative tori . Proc. Amer. Math. Soc. 125 (1997) 209-217. MR 1350941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Liangqing Li. Classification of simple $C^*$-algebras: inductive limits of matrix algebras over trees. Memoirs of the AMS 127 (1997) MR 1376744.
Book volume table of contents

[74] Don Hadwin and Terry A. Loring. Normal operators in $C*$-algebras without nice approximants. Proc. Amer. Math. Soc. 125 (1997) 159-161. MR 1371125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Valentin Deaconu. Generalized Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 124 (1996) 3427-3435. MR 1343688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Hongbing Su. K-theoretic classification for certain inductive limit $Z_2$ actions on real rank zero $C^*$-algebras . Trans. Amer. Math. Soc. 348 (1996) 4199-4230. MR 1376557.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] P. Ara and E. Pardo. Refinement monoids with weak comparability and applications to regular rings and $C*$-algebras . Proc. Amer. Math. Soc. 124 (1996) 715-720. MR 1301484.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] Hua Xin Lin and N. Christopher Phillips. Classification of direct limits of even Cuntz-circle algebras. Memoirs of the AMS 118 (1996) MR 1303092.
Book volume table of contents

[79] Xinhui Jiang. On Fredholm operators in quarter-plane Toeplitz algebras . Proc. Amer. Math. Soc. 123 (1995) 2823-2830. MR 1264816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Hua Xin Lin. $C^*$-algebra extensions of $C(X)$. Memoirs of the AMS 115 (1995) MR 1257081.
Book volume table of contents

[81] Berndt Brenken. $K$-groups of solenoidal algebras. I . Proc. Amer. Math. Soc. 123 (1995) 1457-1464. MR 1231292.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Valentin Deaconu. Groupoids associated with endomorphisms . Trans. Amer. Math. Soc. 347 (1995) 1779-1786. MR 1233967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Gabriel Nagy. On the $K$-groups of certain $C\sp *$-algebras used in $E$-theory . Proc. Amer. Math. Soc. 122 (1994) 1125-1131. MR 1209099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Marius Dădărlat. A suspension theorem for continuous trace $C\sp *$-algebras . Proc. Amer. Math. Soc. 120 (1994) 761-769. MR 1166354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Nigel Higson and John Roe. A homotopy invariance theorem in coarse cohomology and $K$-theory . Trans. Amer. Math. Soc. 345 (1994) 347-365. MR 1243611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] N. Christopher Phillips and Larry B. Schweitzer. Representable $K$-theory of smooth crossed products by ${\bf R}$ and ${\bf Z}$ . Trans. Amer. Math. Soc. 344 (1994) 173-201. MR 1219733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Carla Farsi. Topological orbifolds . Proc. Amer. Math. Soc. 119 (1993) 761-764. MR 1198455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Hiroyuki Osaka. Counterexamples for Brown-Pedersen's conjecture in ``$C\sp \ast$-algebras of real rank zero'' . Proc. Amer. Math. Soc. 118 (1993) 495-497. MR 1145424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] Alexander Kaplan. Remark on certain $C\sp *$-algebra extensions considered by G. Skandalis . Proc. Amer. Math. Soc. 117 (1993) 1047-1050. MR 1116262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] Shuang Zhang. Factorizations of invertible operators and $K$-theory of $C^*$-algebras . Bull. Amer. Math. Soc. 28 (1993) 75-83. MR 1164064.
Abstract, references, and article information
View Article: PDF


Results: 61 to 90 of 114 found      Go to page: 1 2 3 4